# SDR AALA201703099019

- Difficulty date: March 8, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 51,493 hours, 25,238 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Condition: Leaking
- Location: Apu
- Part time: 9,572 hours, 5,230 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF OIL IN THE COCKPIT AND LESSER ODOR IN CABIN. CONFIRMED OIL LEAK ABOVE OIL TANK. REMOVED AND REPLACED AUXILIARY POWER UNIT ASSEMBLY IAW WORK CARD 49-98-83. OPERATONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
